# SDR 96ZZZM771

- Difficulty date: March 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303TW
- Make and model: Boeing 747257B
- Aircraft serial: 20116
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Condition: Cracked
- Location: Rt Te Fore Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP-16, FOUND A 6 INCH CRACK IN RIGHT INBOARD FOREFLAP INBOARD RIB, AND FOUND CRACK IN ANGLE.  REPAIRED BY REPLACING RIB AND ANGLE PER SRM 50-10-01 AND TWA STANDARD PRACTICES.
